Advanced search
Start date
Betweenand

Herivelto Martins Borges Filho

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Herivelto Martins Borges Filho in research grants and scholarships supported by FAPESP.

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (33)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications33
Citations37
Cit./Article1.1
Data from Web of Science

MONTANUCCI, MARIA; SPEZIALI, PIETRO. Large automorphism groups of ordinary curves in characteristic 2. Journal of Algebra, v. 526, p. 30-50, . Web of Science Citations: 0. (17/18776-6)

ALVARENGA, ROBERTO. On graphs of Hecke operators. JOURNAL OF NUMBER THEORY, v. 199, p. 192-228, . Web of Science Citations: 0. (17/21259-3)

BORGES FILHO, HERIVELTO MARTINS; CASTELLANOS, ALONSO SEPULVEDA; TIZZIOTTI, GUILHERME CHAUD. Subcovers and Codes on a Class of Trace-Defining Curves. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 65, n. 4, p. 2101-2106, . Web of Science Citations: 0. (17/04681-3)

BORGES, HERIVELTO; CONCEICAO, RICARDO. A new family of Castle and Frobenius nonclassical curves. Journal of Pure and Applied Algebra, v. 222, n. 4, p. 994-1002, . Web of Science Citations: 2. (17/04681-3)

BORGES, HERIVELTO; FUKASAWA, SATORU. Galois points for double-Frobenius nonclassical curves. FINITE FIELDS AND THEIR APPLICATIONS, v. 61, . Web of Science Citations: 0. (17/04681-3)

KORCHMAROS, GABOR; NAGY, GABOR P.; PACE, NICOLA. k-nets embedded in a projective plane over a field. COMBINATORICA, v. 35, n. 1, p. 63-74, . Web of Science Citations: 4. (12/03526-0)

BORGES, HERIVELTO. Frobenius nonclassical components of curves with separated variables. JOURNAL OF NUMBER THEORY, v. 159, p. 402-425, . Web of Science Citations: 4. (11/19446-3)

PACE, NICOLA. On Small Complete Arcs and Transitive A(5)-Invariant Arcs in the Projective Plane PG(2, q). JOURNAL OF COMBINATORIAL DESIGNS, v. 22, n. 10, p. 425-434, . Web of Science Citations: 4. (12/03526-0)

KORCHMAROS, GABOR; NAGY, GABOR P.; PACE, NICOLA. 3-Nets realizing a group in a projective plane. JOURNAL OF ALGEBRAIC COMBINATORICS, v. 39, n. 4, p. 939-966, . Web of Science Citations: 5. (12/03526-0)

KORCHMAROS, GABOR; PACE, NICOLA. Coset intersection of irreducible plane cubics. DESIGNS CODES AND CRYPTOGRAPHY, v. 72, n. 1, SI, p. 53-75, . Web of Science Citations: 0. (12/03526-0)

REIS, LUCAS; RIBAS, SAVIO. Permutations from an arithmetic setting. DISCRETE MATHEMATICS, v. 343, n. 8, . Web of Science Citations: 0. (18/03038-2)

REIS, LUCAS. ON THE DIMENSION OF PERMUTATION VECTOR SPACES. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 100, n. 2, p. 256-267, . Web of Science Citations: 0. (18/03038-2)

PACE, NICOLA; SONNINO, ANGELO. On linear codes admitting large automorphism groups. DESIGNS CODES AND CRYPTOGRAPHY, v. 83, n. 1, p. 115-143, . (12/03526-0)

BORGES, HERIVELTO; HOMMA, MASAAKI. Points on singular Frobenius nonclassical curves. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 1, p. 93-101, . (15/03984-7)

ARAKELIAN, NAZAR; BORGES, HERIVELTO. Frobenius nonclassicality with respect to linear systems of curves of arbitrary degree. ACTA ARITHMETICA, v. 167, n. 1, p. 43-66, . (13/00564-1, 11/19446-3)

PACE, NICOLA. New ternary linear codes from projectivity groups. DISCRETE MATHEMATICS, v. 331, p. 22-26, . (12/03526-0)

BORGES, HERIVELTO; MOTTA, BEATRIZ; TORRES, FERNANDO. Complete arcs arising from a generalization of the Hermitian curve. ACTA ARITHMETICA, v. 164, n. 2, p. 101-118, . (11/19446-3)

ARAKELIAN, NAZAR; SPEZIALI, PIETRO. Algebraic curves with automorphism groups of large prime order. MATHEMATISCHE ZEITSCHRIFT, v. 299, n. 3-4, p. 2005-2028, . Web of Science Citations: 0. (17/18776-6)

BORGES, HERIVELTO; CONCEICAO, RICARDO. On the characterization of minimal value set polynomials. JOURNAL OF NUMBER THEORY, v. 133, n. 6, p. 2021-2035, . (11/19446-3)

BORGES, HERIVELTO; FUKASAWA, SATORU. Galois points for double-Frobenius nonclassical curves. FINITE FIELDS AND THEIR APPLICATIONS, v. 61, . Web of Science Citations: 0. (17/04681-3)

BORGES FILHO, HERIVELTO MARTINS; CASTELLANOS, ALONSO SEPULVEDA; TIZZIOTTI, GUILHERME CHAUD. Subcovers and Codes on a Class of Trace-Defining Curves. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 65, n. 4, p. 2101-2106, . Web of Science Citations: 0. (17/04681-3)

MONTANUCCI, MARIA; SPEZIALI, PIETRO. Large automorphism groups of ordinary curves in characteristic 2. Journal of Algebra, v. 526, p. 30-50, . Web of Science Citations: 0. (17/18776-6)

BORGES, HERIVELTO; COUTINHO, MARIANA. ON THE ZETA FUNCTION AND THE AUTOMORPHISM GROUP OF THE GENERALIZED SUZUKI CURVE. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 374, n. 3, p. 1899-1917, . Web of Science Citations: 0. (18/23839-0, 17/04681-3)

REIS, LUCAS. Mean value theorems for a class of density-like arithmetic functions. INTERNATIONAL JOURNAL OF NUMBER THEORY, v. 17, n. 04, p. 1013-1027, . Web of Science Citations: 0. (18/03038-2)

BORGES, HERIVELTO; REIS, LUCAS. MINIMAL VALUE SET POLYNOMIALS OVER FIELDS OF SIZE p(3). Proceedings of the American Mathematical Society, v. 149, n. 9, p. 3639-3649, . Web of Science Citations: 0. (18/03038-2)

BROCHERO MARTINEZ, F. E.; OLIVEIRA, DANIELA; REIS, LUCAS. MOBIUS-FROBENIUS MAPS ON IRREDUCIBLE POLYNOMIALS. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 104, n. 1, p. 66-77, . Web of Science Citations: 0. (18/03038-2)

BORGES, HERIVELTO; CONCEICAO, RICARDO. A new family of Castle and Frobenius nonclassical curves. Journal of Pure and Applied Algebra, v. 222, n. 4, p. 994-1002, . (17/04681-3)

KORCHMAROS, GABOR; NAGY, GABOR P.; PACE, NICOLA. k-nets embedded in a projective plane over a field. COMBINATORICA, v. 35, n. 1, p. 63-74, . (12/03526-0)

PACE, NICOLA. On Small Complete Arcs and Transitive A(5)-Invariant Arcs in the Projective Plane PG(2, q). JOURNAL OF COMBINATORIAL DESIGNS, v. 22, n. 10, p. 425-434, . (12/03526-0)

KORCHMAROS, GABOR; NAGY, GABOR P.; PACE, NICOLA. 3-Nets realizing a group in a projective plane. JOURNAL OF ALGEBRAIC COMBINATORICS, v. 39, n. 4, p. 939-966, . (12/03526-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CUNHA, Grégory Duran. Pontos de Weierstrass e algumas propriedades das curvas do tipo Hurwitz. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (14/03366-9

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: